# SDR A6WA200940143

- Difficulty date: March 21, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 20,651 hours, 18,666 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB, BIRD STRIKE IN RT ENGINE IMMEDIATELY AFTER SMOKE ODOR IN CABIN, RETURNED TO DEPARTURE.  LANDED OVERWEIGHT 47,500 IN., RATE OF DESCENT, 300 FT PER MINUTE.  REMOVED AND REPLACED 10 FAN BLADES.  DAMAGED ONES AND BLADES 180 DEGREE OUT IAW AMM 72-20.
